| Model Number |
M001274030 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the flexima device was returned to our post market quality assurance laboratory.A visual inspection was performed and identified that the stent does not have any visual damage and both pigtails returned in good condition.However, the suture returned cut.A functional inspection was performed and a mandrel of 0.039 in was inserted in the stent to extend the pigtails and the mandrel passes smoothly.Also, the drainage holes do not look obstructed.In general no issues were found on the device.This concludes the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 24nov2025.The target lesion was located in the kidney to the bladder.A flexima was selected for use.During the procedure, a hard resistance was felt when the catheter was pushed.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed the suture returned cut.